# SDR SWIA200718806

- Difficulty date: September 24, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 31,836 hours, 44,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, TOP OF GALLEY FLOOR TRACK IS CORRODED.  REPLACED GALLEY FLOOR TRACK.
